# SDR ASAA2016020215286

- Difficulty date: February 2, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,716 hours, 9,648 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN JUST INBD OF STABILIZER BS 101.9 AND APPROX 9" FWD OF AFT SPAR.  CRACK IS APPROXIMATELY 1" LONG AND ENDS ARE MARKED IN RED. ACFT GROUNDED. REMOVED RT L/E & TIP CAP IAW AMM 27-41-21 CUT OUT DAMAGE ON LOWER STABILIZER SKIN IAW SRM 51-10-02 MATERIAL ID FOR FILLER 2024-T3 .071 PO 858578.1 FOR DOUBLER 2024.T3 .100 PO 833494.2  FABBED PARTS IAW SRM 55-10-01-2R-11 TREATED IAW SRM 51-20-01 AND  SOPM 20-44-04.  INSTALLED RT L/E AND TIP CAP IAW AMM 27-41-21. INSPECTION  THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION METHOD: DETAIL VISUAL INSP AND ELFEC INSP IAW TABLE 204 OF SRM 55-10-04-2R-11.
